Publication
Title
Protomers of benzocaine : solvent and permittivity dependence
Author
Abstract
Language
English
Source (journal)
Journal of the American Chemical Society. - Washington, D.C.
Publication
Washington, D.C. : 2015
ISSN
0002-7863
Volume/pages
137:12(2015), p. 4236-4242
ISI
000352244800040
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.04.2015
Last edited 08.06.2018
To cite this reference